# SDR ASAA1058548

- Difficulty date: November 28, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 14,099 hours, 4,626 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF NR 2 SHOWING "FAIL" IN FREQ WINDOW.  VERIFIED DEFECT.  CYCLED PWR TO NR 2 HF XCVR.  OPS RESTORED.  LRU CHECKS OK FUNCT CHECK OK REF 23 11 00 730 801.  GROUD VERIFICATION CHECK OK.  NO HISTORY 60 DAYS.
